Complex interpolation on variable exponent Campanato spaces of order k

Alexander Meskhi, Humberto Rafeiro, Muhammad Asad Zaighum

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we show the validity of a Riesz–Thorin type interpolation theorem for linear operators acting from variable exponent Lebesgue spaces into variable exponent Campanato spaces of order k.

Original languageEnglish
Pages (from-to)795-813
Number of pages19
JournalComplex Variables and Elliptic Equations
Volume62
Issue number6
DOIs
Publication statusPublished - Jun 3 2017
Externally publishedYes

Keywords

  • Campanato spaces
  • Riesz–Thorin interpolation theorem
  • complex interpolation
  • variable exponent spaces

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Complex interpolation on variable exponent Campanato spaces of order k'. Together they form a unique fingerprint.

Cite this